# SDR AALA202309058853

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N435AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10566
- Aircraft time: 8,304 hours, 2,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY LIGHT CHECK, FOUND CEILING LIGHT NEAR SEAT ROW 20 INOPERATIVE. MAINTENANCE REPLACED LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
